Exponential sums with multiplicative coefficients

H. L. Montgomery, R. C. Vaughan

Research output: Contribution to journalArticle

83 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)69-82
Number of pages14
JournalInventiones Mathematicae
Volume43
Issue number1
DOIs
StatePublished - Feb 1 1977

Fingerprint

Exponential Sums
Multiplicative
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Montgomery, H. L. ; Vaughan, R. C. / Exponential sums with multiplicative coefficients. In: Inventiones Mathematicae. 1977 ; Vol. 43, No. 1. pp. 69-82.
@article{ff2a351d2cc34047aaa1aeecd7e03bcb,
title = "Exponential sums with multiplicative coefficients",
author = "Montgomery, {H. L.} and Vaughan, {R. C.}",
year = "1977",
month = "2",
day = "1",
doi = "10.1007/BF01390204",
language = "English (US)",
volume = "43",
pages = "69--82",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

Exponential sums with multiplicative coefficients. / Montgomery, H. L.; Vaughan, R. C.

In: Inventiones Mathematicae, Vol. 43, No. 1, 01.02.1977, p. 69-82.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Exponential sums with multiplicative coefficients

AU - Montgomery, H. L.

AU - Vaughan, R. C.

PY - 1977/2/1

Y1 - 1977/2/1

UR - http://www.scopus.com/inward/record.url?scp=0001829336&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001829336&partnerID=8YFLogxK

U2 - 10.1007/BF01390204

DO - 10.1007/BF01390204

M3 - Article

AN - SCOPUS:0001829336

VL - 43

SP - 69

EP - 82

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -